Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

White patches adjacent to the groin area and at junction of knees and pubis. What could be this?

Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6264 Questions

default
Posted on Mon, 25 Nov 2013 in Skin Hair and Nails
Question: I am a female, 61 years. Recently,some white patches appeared adjacent to the groin area and at junction of my knees and pubis. There is no redness or pain or irritation. But it looks ugly and my husband finds it revulsing when we are tigether. Please advise.
doctor
Answered by Dr. Rahul Kumar 43 minutes later
Brief Answer: details below Detailed Answer: Hello, Thanks for the query and photograph. You have developed vitiligo. It is an auto immune disorder where the pigment producing cells of skin are destroyed. You need treatment with topical steroids. Your husband need not worry, this disease does not spread with contact. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Rahul Kumar 48 minutes later
What topical steroid medicine should i apply locally. I will not like to take it orally. Please advise a medicine that is available in the Indian market.
doctor
Answered by Dr. Rahul Kumar 36 minutes later
Brief Answer: details below Detailed Answer: Hello You can apply Fluticasone ointment 0.05% daily in night. It is easily available in market. Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Treatment/Therapy

Recent questions on  Fluticasone

doctor1 MD

On Sat 9/17 I work up with a sinus bad headache,,, on Sun, my left ear felt like it was filling up and getting blocked, so I did an over the counter ear wax removal. The next day I had some mild ear pain and made an appt with my family Doc. He examined me and said I have a sinus infection. I had no mucus discharge, look in to nostrils and they were swollen. He checked ear, no ear wax and did not see and protrusion of ear indicating fluid build up! Only front top, under eye, back f head sinus pain and left ear stopped up with ear pain. The Doc gave me a script for flonase and amoxacillen. I was to take the flonase and after 2 or 3 days if it didn t seem to work, fill the script for the amox. The scrip was for flonase 1x in each nostril/day.(The Amox was 875mg 2x/day) I took the flonase and it seemed to relieve some of the pressure for about 8 hours but the pain was reallly bad. After taking it the 2nd day my face seemed like it was swollen (at night time 1.5days of flonase) and I filled the amox. Now my left side of my face is still swollen I do not have front sinus pain, but left eye is red and tearing constantly and does not shut tight completely. I have no prob with my right side. It is somewhat of a challenge to drink (left lips do not move as well. Can not alternate opening one with the other cloesd (back and forth). I can not raise my left eye brow. I do have full feeling in left side of face. I still have ear pain. I used to have tmj and I do have some now. I have ear pain below and behind my left ear lobe. I last took the flonase this morning about 7:30am. I started taking amox. last night (1st time) again this morning and I will take it again tonight. I have an appointment with my doc again tomorrow am. Thanks in advance. ...I am Diabetic controled well by diet. I have had 4 hear stents (3 proceedures . in 05,06, 08) bp is very well under control. I work out every day for approx 30 to 45 mins on treadmill and light weights. Have not had a fever or upset stomach of vomiting at all with this episode. Thanks in advance for your help..... D

doctor1 MD

how is this repaired. My 8 yr old has been through dual ear infections, thrush and u station blockage over the last 5 weeks. Ears are clear; however GP belives she still has u-station blockage and retracted ear drum. Is scripted flonase for an additonal 2 weeks....guidance???as she is still uncomfortable. Have been dosing her with tylenol and advil...has been referred to an ent but that can take a while..how is a retracted ear drum repaired

doctor1 MD

I've been told I have a sinus infection I'm having high acid in my stomach which causes me to be nauseated and I go mumb in my calves and have weakness in my arms also .I recently took the generic to ceftin and had a reaction causing me to go to the hosp,and get two shots,the whole ordeal made me have anxiety about meds so I've been roughing out the drawing in my head and headaches ,went back to doc after four days ,he said allegraD ,flonase(generic brand) and when I took Allegra felt jumpy, stopped it generic flonase,made me feel weak like this and strong head aches,Someone suggested blood wrk, did that all came bk ok ,waiting on thyroid, and b12 tests now,My job has Ben affected and my everyday routine because I'm spaced out .Im begging,please help me.

doctor1 MD

I have been having these reddish brown patches on my feet especially my ankles for the last three years and seem to become worse, itchy and sensitive. My dermatologist says that it is Schamberg s disease and has prescribed some Kojic acid cream and an emollient. This did not help much and I was anyway using petroleum jelly to keep these areas moist. I started using fluticasone ointment occasionally which reduced the itching and sensitivity but my patches are still there and a few more have cropped up. I have read about studies with pentoxifylline for this disease and I would like to know, if I can start taking this medication, for how long and any precautions needed and will I be able to get rid of these patches? Thanks . By the way, my father also had this problem and by the time he was in his 70s his entire feet were discolored upto his shins.

doctor1 MD

Hello Doctor, My son is 2yrs 5m old. He has a fair skin. Around 2 months back he developed small white patch under his right eye. First we thought may be it was because of some allergy , but instead of decreasing it increased and we are getting...

doctor1 MD

I am male 93 years young currently under treatment for bladder cancer cancerous material removed and now I am thru thte second of the six shot weekly program. my problem now is shortness of breath . my heart dr. just completed a neucular stress...

doctor1 MD

Hello doctor The corners of my lips especially the left corner of the lower lips feels very dry and flaky ( it is not completly peeling off and coming such that I can wipe it offf but at the same time if I wipe it off using cotton bud it becomes...